# SDR MALA110013

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 8,556 hours, 5,712 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN GEAR WAS SELECTED UP THE GEAR DISAGREE WARNING LIGHT CAME ON. NOSE GEAR WAS OUTLINED IN RED.  POM CALLED FOR GEAR DOWN 3 GREEN INDICATION.  RETURNED TO DEPARTURE.  INSPECTED GEAR, FOUND NOSE GEAR FLAT WITH NO LEAKS. NLG STRUT SERVICED . DETERMINED GEAR DISAGREE WARNING RELATED TO NOSE STRUT FLAT. MDC HISTORY SHOWED 1ST EVENT ATA 32-61 PROX SENSING NG-W OFF W NR1 SNSR PX03 UNREAD FAR. INSPECTED ACFT FOUND SAFE FOR GEAR UP FERRY. REF LP 2053588 FOR FERRY FLIGHT DETAILS. INSPECTED NLG AND PERFORMED OPS TEST OF LANDING GEAR EXTENSION/RETRACTION SYS IAW AMM 32-30-00. OPS TEST GOOD, NO DEFECTS NOTED.
